Drug interactions between MetroGel and NuvaRing
|MetroGel (metronidazole topical)|
|NuvaRing (ethinyl estradiol/etonogestrel)|
Interactions between your drugs
- MetroGel is in the drug class topical anti-rosacea agents.
- MetroGel is used to treat the following conditions:
Drug and food interactions
Applies to: MetroGel (metronidazole topical)
Consumption of alcoholic beverages or products containing alcohol or propylene glycol during treatment with metroNIDAZOLE topical may occasionally trigger a reaction in some patients similar to the disulfiram reaction, which includes unpleasant effects such as flushing, throbbing in head and neck, throbbing headache, difficulty breathing, nausea, vomiting, sweating, thirst, chest pain, rapid heartbeat, palpitation, low blood pressure, dizziness, lightheadedness, blurred vision, and confusion. Rarely, more severe reactions may include abnormal heart rhythm, heart attack, heart failure, unconsciousness, convulsions, and even death. Patients treated with metroNIDAZOLE topical should avoid using any products containing alcohol or propylene glycol during and for up to 3 days until after completion of therapy. Talk to your doctor or pharmacist if you have questions on how to take this or other medications you are prescribed. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
ethinyl estradiol food
Applies to: NuvaRing (ethinyl estradiol / etonogestrel)
Consumer information for this minor interaction is not currently available. Some minor drug interactions may not be clinically relevant in all patients. Minor drug interactions do not usually cause harm or require a change in therapy. However, your healthcare provider can determine if adjustments to your medications are needed.
For clinical details see professional interaction data.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.